It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


You are on a pretty low dose of Lorazepam to begin with, although there are always that possibility of getting some nausea and vomiting as a side effect. Everyone is different, and there bodies do different things, now I found out that Lorazepam did nothing for me to help my anxiety, as I was on 2mg's three times a day. There are plenty of different meds out there that you could try instead of the Ativan. I know Serax is a pretty good anti-anxiety drug, plus the benefit is that it is least toxic on the Liver, compared to most of the other Benzodiazepines. Good Luck





All times are GMT -7. The time now is 10:54 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!